The Hereditary Dunford-Pettis Property For L1(E)
dc.contributor.author | Cembranos, Pilar | |
dc.date.accessioned | 2023-06-20T16:50:25Z | |
dc.date.available | 2023-06-20T16:50:25Z | |
dc.date.issued | 1990-04 | |
dc.description.abstract | A Banach Space E Is Said To Be Hereditarily Dunford-Pettis If All Of Its Closed Subspaces Have The Dunford-Pettis Property. In This Note We Prove That The Banach Space 11 (E), Of All Absolutely Summing Sequences In E With The Usual Norm, Is Hereditarily Dunford-Pettis If And Only If E Is Also. | |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/14902 | |
dc.identifier.doi | http://dx.doi,org/10.2307/204795 | |
dc.identifier.issn | 0002-9939 | |
dc.identifier.officialurl | http://www.jstor.org/stable/2047951 . | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/57195 | |
dc.issue.number | 4 | |
dc.journal.title | Proceedings of the American Mathematical Society | |
dc.language.iso | eng | |
dc.page.final | 950 | |
dc.page.initial | 947 | |
dc.publisher | American Mathematical Society | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 517 | |
dc.subject.keyword | Mathematics | |
dc.subject.keyword | Applied | |
dc.subject.ucm | Análisis matemático | |
dc.subject.unesco | 1202 Análisis y Análisis Funcional | |
dc.title | The Hereditary Dunford-Pettis Property For L1(E) | |
dc.type | journal article | |
dc.volume.number | 108 | |
dcterms.references | 1. P. Cembranos, The hereditary Dunford-Pettis property on C(K,E), Illinois J. Math. 31 (1987), 365-373. 2. J. Diestel, A survey of results related to the Dunford-Pettis property, Contemp. Math. 2 (1980), 15-60. 3. , Sequencesa nd series in Banach spaces, Springer-VerlagN, ew York, 1984. 4. H. Knaust and E. Odell, On co sequences in Banach spaces, (to appear in Israel J. Math.). 5. J. Lindenstrauss and L. Tzafriri, Classical Banach spaces I, Springer-Verlag, New York, 1977. | |
dspace.entity.type | Publication |
Download
Original bundle
1 - 1 of 1